Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 9,     Number 2,     Summer 2001

 

MATHEMATICAL MODELS OF PREDATOR MUTUALISTS
H.I. FREEDMAN, R. KUMAR, A.K. EASTON AND M. SINGH

Abstract. Systems of differential equations are proposed as models of predator mutualists which cooperate in hunting for prey. In the case that the mutualism is facultative on at least one of the predators, it is shown that both predators may persist on only one prey population. In the case of obligate mutualism, it is shown that if the mutualism is sufficiently strong, then a reversal of outcome is possible in the sense that there may exist a positive stable invariant set.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)